# SDR R61A201611090642

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 7,997 hours, 5,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
